Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 202

All articles in this issue are freely accessible.

Binomial enumeration on dissects
Michael Henle.
Trans. Amer. Math. Soc. 202 (1975), 1-39
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0357133
Local Jordan algebras
Marvin E. Camburn.
Trans. Amer. Math. Soc. 202 (1975), 41-50
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0357522
Decomposable braids as subgroups of braid groups
H. Levinson.
Trans. Amer. Math. Soc. 202 (1975), 51-55
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0362287
Selection theorems and the reduction principle
A. Maitra and B. V. Rao.
Trans. Amer. Math. Soc. 202 (1975), 57-66
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0355960
Manifolds with no periodic homeomorphisms
Edward M. Bloomberg.
Trans. Amer. Math. Soc. 202 (1975), 67-78
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0358842
The bracket ring of a combinatorial geometry. I
Neil L. White.
Trans. Amer. Math. Soc. 202 (1975), 79-95
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0387095
Nil and power-central polynomials in rings
Uri Leron.
Trans. Amer. Math. Soc. 202 (1975), 97-103
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0354764
On symmetrically distributed random measures
Olav Kallenberg.
Trans. Amer. Math. Soc. 202 (1975), 105-121
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0370751
Presentations of $n$-knots
C. Kearton.
Trans. Amer. Math. Soc. 202 (1975), 123-140
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0358795
Blanchfield duality and simple knots
C. Kearton.
Trans. Amer. Math. Soc. 202 (1975), 141-160
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0358796
$𝜔$-cohesive sets
Barbara F. Ryan.
Trans. Amer. Math. Soc. 202 (1975), 161-171
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0363848
Comparison theorems for bounded solutions of $\triangle u=Pu$
Moses Glasner.
Trans. Amer. Math. Soc. 202 (1975), 173-179
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0377088
Weakly starlike meromorphic univalent functions
Richard J. Libera and Albert E. Livingston.
Trans. Amer. Math. Soc. 202 (1975), 181-191
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0361036
$H$-closed extensions. II
Jack R. Porter and Charles Votaw.
Trans. Amer. Math. Soc. 202 (1975), 193-209
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0365493
Weighted $L^{2}$ approximation of entire functions
Devora Wohlgelernter.
Trans. Amer. Math. Soc. 202 (1975), 211-219
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0355069
Primitive ideals of twisted group algebras
Otha L. Britton.
Trans. Amer. Math. Soc. 202 (1975), 221-241
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0374815
Fixed points of pointwise almost periodic homeomorphisms on the two-sphere
W. K. Mason.
Trans. Amer. Math. Soc. 202 (1975), 243-258
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0362280
The theory of countable analytical sets
Alexander S. Kechris.
Trans. Amer. Math. Soc. 202 (1975), 259-297
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0419235
One-dimensional polyhedral irregular sets of homomorphisms of $3$-manifolds
L. S. Husch and W. H. Row.
Trans. Amer. Math. Soc. 202 (1975), 299-323
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0372861
Fatou properties of monotone seminorms on Riesz spaces
Theresa K. Y. Chow Dodds.
Trans. Amer. Math. Soc. 202 (1975), 325-337
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0355520
A family of countably compact $P_{∗}$-hypergroups
Charles F. Dunkl and Donald E. Ramirez.
Trans. Amer. Math. Soc. 202 (1975), 339-356
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0380267
Results on measures of irreducibility and full indecomposability
D. J. Hartfiel.
Trans. Amer. Math. Soc. 202 (1975), 357-368
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0364303
Converses to the $Ω$-stability and invariant lamination theorems
Allan Gottlieb.
Trans. Amer. Math. Soc. 202 (1975), 369-383
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0380885
Flat analytic extensions
Ana M. D. Viola-Prioli.
Trans. Amer. Math. Soc. 202 (1975), 385-404
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0389891
Corrections and additions to: “On the degrees and rationality of certain characters of finite Chevalley groups” (Trans. Amer. Math. Soc. 165 (1972), 251–273) by C. T. Benson and Curtis
C. W. Curtis.
Trans. Amer. Math. Soc. 202 (1975), 405-406
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0364483